# SDR 2008UALA01714

- Difficulty date: March 26, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 56,432 hours, 20,636 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 600 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT AT STA 600 AT STR 24L, FRAME INBOARD FLANGE DENTED.    CUT OUT DAMAGE FABRICATED AND INSTALLED REPAIR IAW SRM. THIS IS A CAT B ZONE 2 RPR WHICH REQUIRES SUPPLEMENTAL VISUAL AND NDT INSPECTIONS TO BEGIN WHEN ACFT REACHES 45,636C AND 11,000C THEREAFTER. CURRENT CYCLES IS 20,636 PER SRM 53-00-07 RPR 5 TABLE II.
